Skip to content

Application of the Radon-Nikodym theorem to the theory of sufficient statistics.

Halmos, P. R., & Savage, L. J. (1949). Application of the Radon-Nikodym theorem to the theory of sufficient statistics. Annals of Mathematical Statistics, 20(2), 225-241.

Type
Journal article
Intellectual base
Primary research
Year
1949
Volume
20
Issue
2
Pages
225-241
DOI
10.1214/aoms/1177730032
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aoms/1177730032
Cited from
statistics_experimental_design

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:1c8161ab7653 · see in the full table